Volume 17, No. 1-4

Juan J. Nieto, Rosana Rodr Iguez-l Opez, and D. N. Georgiou
Fuzzy Differential Systems under Generalized Metric Spaces Approach
download: from here
Ilkay Yaslan Karaca
Multiple Positive Solutions for Dynamic m-point Boundary Value Problems
download: from here
K. Balachandran, J. H. Kim, and S.karthikeyan
Complete Controllability of Stochastic Integrodifferential Systems
download: from here
A. M. Samoilenko, N. I. Mahmudov, and A. N. Stanzhitskii
Existence, Uniqueness, and Controllability Results For Neutral FSDES
in Hilbert Spaces

download: from here
H Useyin Bereketo Glu and Fatma Karakoc
Asymptotic Constancy for Impulsive Delay Differential Equations
download: from here
Zhaowen Zheng and Siming Zhu
Hartman Type Oscillation Criteria For Linear Matrix Hamiltonian Systems
download: from here
Aneta Sikorska-Nowak
Nonlinear Integral Equations in Banach Spaces and
Henstock-kurzweil-pettis Integrals

download: from here
Soraya Labidi and Nasser-eddine Tatar
Blow-up for the Euler-bernoulli Beam Problem With a Fractional
Boundary Dissipation

download: from here
Rahmat Ali Khan, Juan J. Nieto, and Angela Torres
Approximation and Rapid Convergence of Solutions For Periodic
Nonlinear Problems

download: from here
Devrim C Akmak
Oscillation for Second Order Nonlinear Differential Equations
with Damping

download: from here
Abdelhamid Benmeza I, Sma Il Djebali, and Toufik Moussaoui
Existence Results for One-dimensional Dirichlet φ-Laplacian BVPS:
a Fixed Point Approach

download: from here
Yu Tian, Daqing Jiang, and Weigao Ge
Existence of Positive Solutions for Periodic Boundary Value
Problems with Impulse Effects

download: from here
Bashir Ahmad
Generalized Quasilinearization for Nonlinear Impulsive
Three-point Boundary Value Problems

download: from here
M. I. Gil'
L2-stability of Vector Equations with Nonlinear Causal Mappings
download: from here
Weimin Hu, Daqing Jiang, and Gexin Luo
Existence Theory for Single and Multiple Solutions To Singular
Discrete Boundary Value Problems of Second-order Differential Systems

download: from here
Leonid Shaikhet
Stability of a Positive Point of Equilibrium Of One Nonlinear
System with Aftereffect And Stochastic Perturbations

download: from here
Jozef Banas and Leszek Olszowy
On Solutions Of A Quadratic Urysohn Integral Equation On An
Unbounded Interval

download: from here
Ruyun Ma and Donal O'Regan
Asymptotic Nonuniform Nonresonance Conditions For A Nonlinear
Discrete Boundary Value Problem

download: from here
Arie Leizarowitz and Benjamin Lenger
Additive Decomposition Of Matrices And Optimization Problems On
Infinite Time Intervals

download: from here
Jian-Ping Sun and Wan-Tong Li
Solutions and Positive Solutions To Semipositone Dirichlet BVPs
On Time Scales

download: from here
You-Wei Zhang and Hong-Rui Sun
Three Positive Solutions For A Generalized Sturm-Liouville
Multipoint BVP With Dependence On The First Order Derivative

download: from here
Yeol Je Cho, Donal O'Regan, and Svatoslav Stanek
Antipodal Fixed Point Theory For Volterra Maps
download: from here
Z. G. Feng, K. L. Teo, and V. Rehbock
Optimal Sensor Scheduling In Continuous Time
download: from here
Michal Kisielewicz
Weak Compactness Of Weak Solutions To Backward Stochastic
Differential Inclusions

download: from here
M. Filippakis and N. S. Papageorgiou
Multiple Nontrivial Solutions For Semilinear Elliptic Neumann
Problems With Indefinite Linear Part

download: from here
H. T. Banks, Negash G. Medhin, and Gabriella A. Pinter
Modeling Of Viscoelastic Shear: A Nonlinear Stick-Slip Formulation
download: from here
Alexander J. Zaslavski
Nonoccurrence of the Lavrentiev Phenomenon For Many Infinite
Dimensional Linear Control Problems with Nonconvex Integrands

download: from here
L. Manca
Differentiable Perturbations of Ornstein-uhlenbeck Operators
download: from here
Mohamed A. El-Gebeily and Donal O'Regan
Existence and Quasilinearization for a Class of Nonlinear Elliptic
Second Order Partial Differential Equations

download: from here
Pablo Figueroa and Manuel Pinto
Riccati Equations and Nonoscillatory Solutions Of Third Order
Differential Equations

download: from here
Umut Mutlu Ozkan and Huseyin Yildirim
Hardy-knopp-type Inequalities on Time Scales
download: from here
E. O. Ayoola
Quantum Stochastic Differential Inclusions Satisfying a General
Lipschitz Condition

download: from here
Shih-Sen Chang, Yeol Je Cho, and Jong Kyu Kim
Approximation Methods of Solutions for Equilibrium Problem
in Hilbert Spaces

download: from here
E. H. Ait Dads, P. Cieutat, and L. Lhachimi
Positive Almost Automorphic Solutions for Some Nonlinear Infinite
Delay Integral Equations

download: from here
Mohamed Abdalla Darwish
On Monotonic Solutions of a Singular Quadratic Integral Equation
with Supremum

download: from here
Hao Huang and Qi-Ru Wang
Oscillation of Second-order Nonlinear Dynamic Equations on
Time Scales

download: from here
N.U. Ahmed
Optimal Choice of Nonlinear Output Feedback Control Law for a
Class of Uncertain Parabolic Systems

download: from here
Hark-Mahn Kim, Sheon-Young Kang, and Ick-Soon Chang
On the Stability for Cubic Functional Equation of Mixed Type
download: from here
Mariella Cecchi, Zuzana Dosia, and Mauro Marini
Monotone Solutions of Two-dimensional Nonlinear Functional
Differential Systems

download: from here
E.O. Ayoola
Further Results on the Existence of Continuous Selections of
Solution Sets of Quantum Stochastic Differential Inclusions

download: from here
Jaume Llibre, Jiang Yu, and Xiang Zhang
Limit Cycles Coming from the Perturbation of 2-dimensional Centers
of Vector Fields in R3

download: from here
Yu Tian and Weigao Ge
Triple Positive Solutions of Three-point Boundary Value Problem
for Second-order Impulsive Differential Equations on the Half-line

download: from here
Ismail Yaslan
Existence of Solutions for Boundary Value Problems on Infinite Intervals
download: from here
Mehmet Zeki Sarikaya
A Note on Gruss Type Inequalities on Time Scales
download: from here
O. Ocalan, M. K. Yildiz, and B. Karpuz
On the Oscillation of Nonlinear Neutral Differential Equation with
Positive and Negative Coefficients

download: from here
Tadeusz Jankowski
Fractional Differential Equations With Deviating Arguments
download: from here
Content 685
Author Index 689